MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404323
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis removed due to malfunction as the device failed to erect properly.No air or holes were observed, but the pump bulb stayed flat.A new inflatable penile prosthesis was implanted, there were no patient complications reported.The patient was stable and the event resolved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D10, h3, h6, h10.H3 device evaluation: two rear tip extenders (rtes) were received and visually inspected.No damage nor abnormalities were identified.No other components were received.Product analysis was unable to confirm the reported events.

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10022443
Report Number2183959-2020-02192
Device Sequence Number2502530
Product Code FHW
UDI-Device Identifier00878953004075
UDI-Public00878953004075
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/11/2022
Device Model Number72404323
Device Catalogue Number72404323
Device Lot Number0168215066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight80